Funkcialaj Ekvacioj
Print ISSN : 0532-8721
Positive Solutions of Quasilinear Elliptic Equations with Critical Orlicz-Sobolev Nonlinearity on RN
Nobuyoshi FukagaiMasayuki ItoKimiaki Narukawa
Author information
JOURNAL FREE ACCESS

2006 Volume 49 Issue 2 Pages 235-267

Details
Abstract

A nonnegative nontrivial solution of the quasilinear elliptic differential equation (1.1) below on the entire space is obtained. The function φ(t)t in the principal part is nonhomogeneous and b(t)t has the critical Orlicz-Sobolev growth with respect to φ.

Information related to the author
© 2006 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article Next article
feedback
Top